MathSciNet Relay Station
MathSciNet bibliographic data
MR1188801 (93g:83022) 83C15 (83C20)
Ram, Shri; Singh, Prem Anisotropic cosmological models of Bianchi types ${\rm III}$ and ${\rm V}$ in Lyra's geometry. Internat. J. Theoret. Phys. 31 (1992), no. 12, 2095–2102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement